# SDR DALA2017051804088

- Difficulty date: May 18, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1200-1280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT ZEE ANGLE BS 1200 - 1280 HAS MUTIPLE AREAS OF CORROSION. INSPECTED AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE ZEE ANGLE IAW DRAWING AND SRM.
